Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 101782, 11 pages
http://dx.doi.org/10.1155/2014/101782
Research Article

On Lacunary Mean Ideal Convergence in Generalized Random -Normed Spaces

1Department of Mathematics, Faculty of Science and Arts, King Abdulaziz University (KAU), P.O. Box 80200, Khulais 21589, Saudi Arabia
2Department of Mathematics, Faculty of Science, Ain Shams University, P.O. Box 1156, Abbassia, Cairo 11566, Egypt
3Department of Statistics, Faculty of Science, Sudan University of Science & Technology, Khartoum, Sudan

Received 6 January 2014; Accepted 17 March 2014; Published 24 April 2014

Academic Editor: Jianming Zhan

Copyright © 2014 Awad A. Bakery and Mustafa M. Mohammed. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Awad A. Bakery and Mustafa M. Mohammed, “On Lacunary Mean Ideal Convergence in Generalized Random -Normed Spaces,” Abstract and Applied Analysis, vol. 2014, Article ID 101782, 11 pages, 2014. doi:10.1155/2014/101782